RUS  ENG
Full version
JOURNALS // Trudy Matematicheskogo Instituta imeni V.A. Steklova // Archive

Trudy Mat. Inst. Steklova, 2019 Volume 306, Pages 7–15 (Mi tm4031)

This article is cited in 1 paper

Quasi-averages in Random Matrix Models

I. Ya. Aref'eva, I. V. Volovich

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We use the Bogoliubov quasi-average approach to studying phase transitions in random matrix models related to a zero-dimensional version of the fermionic SYK model with replicas. We show that in the model with quartic interaction deformed by a quadratic term, there exist either two or four different phases with nonvanishing replica off-diagonal correlation functions.

UDC: 517.958:539.12

Received: May 19, 2019
Revised: July 7, 2019
Accepted: July 7, 2019

DOI: 10.4213/tm4031


 English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 1–8

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025